Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


first time
avatar
lonesum posted:
This is my first time really seeking any form of forum for my depression. I was trying to convince myself I wasn't stressed or depressed I guess; anyway its so bad now that I contemplate hurting myself. First it was just others but now its me as well. I shake and have queezy feelings in my stomach, can't eat (no appetite), can't sleep. I think I've lost about 15lbs in the past 2 weeks. I have no one to talk to but I need help...please...
Reply
 
avatar
averyramsey responded:
Hello. Have you tried to find a psychologist? I've found they can be very helpful. Often times it helps to just be able to talk.
 
avatar
lonesum replied to averyramsey's response:
I have but based on my current situation that is not an option now because of cost and location. I was hoping this site would provide some help
 
avatar
rohvannyn replied to lonesum's response:
You are welcome to come here and talk about anything you need to. Coming here is a good start. There are other websites and forums out there as well. Sure, a counselor could be helpful (less expensive than a psychologist and often very good) but often we have to do what we can with what we have.

Far better to reach out in a place like this, and at least get a listening ear and some perspective, than go entirely without because you can't afford the "best" option.

Even if you don't feel comfortable talking to others, journaling can be really good too. Just having a safe place to get those thoughts and feelings out is so incredibly helpful.

Thank you for posting!


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.